# SDR SWAA2023120728898

- Difficulty date: December 6, 2023
- Submitted: December 7, 2023
- Operation: Air carrier
- Aircraft: N8847Q
- Make and model: Boeing 737-8
- Aircraft serial: 42600
- Aircraft time: 2,386 hours, 1,397 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FA EMERGENCY FLASHLIGHT NOT TESTING<[01] REMOVED AND REPLACED AFT FA EMERGENCY FLASHLIGHT BATTERY PER AMM 25-64-00
